I took the morning after pill for the first time and read up on the side affects etc but not sure what I'm experiencing is normal and it's making me go crazy!! I took the pill on Saturday as a precaution from fooling around with my other half on Friday (he didn't ejaculate, but weren't sure on precum). On Sunday night I woke with a severe pain in my stomach but that passed and on Monday I started to bleed which was brownish and light (sorry for the tmi) and have been bleeding still lightly for the past 7 days (including today). The bleeding has definitely got lighter in the last two days and have turned more pinkish red but not sure what this all means! I'm also experiencing back ache and light cramps which I normally get with my period! I'm so confused and don't know what's going on!! I should mention I have very irregular periods (32-40 day cycle) and I actually missed last months so don't know exactly where I was in my cycle... No other symptoms such as headaches, sore breasts etc...any help would be appreciated!!